# SDR AALA202009269005

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 10,733 hours, 3,993 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8350
- Condition: Partial Deploy
- Location: Row 13 Def
- Part time: 10,098 hours, 3,828 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LIFE RAFT IN ROW 13 DEF OVERHEAD BIN IS PARTIALLY DEPLOYED.  REPLACED LIFE RAFT, PER AMM 25-66-41.
